# SDR FDEA201506262072

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP OTBD FWD HINGE LOWER MOUNT OTBD HOLE BORE CORRODED.   WORKED & FOUND OUT OF LIMITS IAW CMM 57-44-08.  BUSHINGS FABRICATED & INSTALLED IAW EA 1-5750-T0318610 P1 STEP 1A.    REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
